Hokkaido Mathematical Journal

UEDA Kazushi, YOSHINAGA Masahiko,

Logarithmic vector fields along smooth divisors in projective spaces.

Hokkaido Mathematical Journal, 38 (2009) pp.409-415

Fulltext

PDF

Abstract

We show that a smooth divisor in a projective space can be reconstructed from the isomorphism class of the sheaf of logarithmic vector fields along it if and only if its defining equation is of Sebastiani–Thom type.

MSC(Primary)14F05
MSC(Secondary)14J60
Uncontrolled Keywordslogarithmic vector fields, vector bundles on projective spaces.